Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Appetite loss, stomach discomfort, diarrhea. Taken ibuprofen.

Hi I started feeling kind of sick yesterday. Loss I d appetite could feel temp come up a little stomach was feeling weird. Got home and had the chills after work. Ibuprofen seemed to help a little. This morning I drank oj and too ibuprofen felt ok went to chickfila for lunch and had a salad and chicken soup. Took ibuprofen felt better. Then started having to go to bathroom and poop liquid. I ve gone at least 10 times and now I m feeling like crap again I know ok hungry but don t feel like eating
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I think you are having acute infectious enteritis. So I suggest you take a course of antibiotics like ofloxacin and ornidazole along with some antisecretory agent like loperamide.

I hope I have answered your query and this will help you. Remain in touch and get-well soon.
Answered: Sun, 28 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor